# SDR CA120718007

- Difficulty date: July 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Moravn Z242L
- Engine: Lyc AEIO360A1B6
- Propeller: Mtprop MTV9B
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: K3822
- Condition: Broken
- Location: Distributor Blk
- Part time: 1,422 hours
- Component: Magneto, Champion
- Component part number: 4370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISTRIBUTOR GEAR FINGER FELL OUT ONTO BENCH FROM DISTRIBUTOR GEAR WHEN DISASSEMBLED DURING SCHEDULED 500 HR INTERNAL INSPECTION OF MAGNETO.
